# SDR AALA2005112

- Difficulty date: February 9, 2005
- Submitted: February 16, 2005
- Operation: Air carrier
- Aircraft: N325AA
- Make and model: Boeing 767223
- Aircraft serial: 22326
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Defective
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

20 MINUTES INTO FLIGHT THE RIGHT ENGINE LOOP 1 EICAS MESSAGE CAME ON INTERMITTENTLY FOR ABOUT 10 TO 20 SECONDS AT A TIME.  ABOUT FIVE MINUTE LATER THE SYSTEM FAIL LIGHT CAME ON.  RESET IT ONCE BUT IT CAME BACK WITH BOTH 1 AND 2 LOOPS INDICATING FAILED.  DIVERTED TO STL.  REPLACED RIGHT ENGINE TS45 AND TS46 FIRE LOOPS ASSEMBLY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
